Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it safe to take Chinese ginseng when suffering from Tachycardia?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
I have a very rapid heartrate called Tachycardia. I have an all natural vitamin with chinese ginseng. Does that have too much caffine?
Posted Sun, 16 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: No. Detailed Answer: Hi, I have read your query. No Chinese ginseng does not have too much caffeine, but you must not take ginseng without prescription of a doctor because these medicines are not approved by FDA for safety. These medicines have their own side effects like- - Headaches. - Elevated heart rate. - Nausea. -Restlessness. -Difficulty sleeping. These medicines also have interactions with other medicines you are taking like- aspirin , warfarin , blood pressure medicines etc. So always consult your doctor before taking this medicines. I hope you have get your answer. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor